`a`
Related Articles
1

Impacts of cluster on network topology structure and epidemic spreading

Discrete and Continuous Dynamical Systems - Series B  Volume 22, Issue 10, Pages : 3749 - 3770, 2017

Shuping Li - (email), Zhen Jin - (email)

 Abstract       References       Full Text      Related Articles

2

Threshold dynamics of a reaction-diffusion epidemic model with stage structure

Discrete and Continuous Dynamical Systems - Series B  Volume 22, Issue 10, Pages : 3797 - 3820, 2017

Liang Zhang - (email), Zhi-Cheng Wang - (email)

 Abstract       References       Full Text      Related Articles

3

A network model for control of dengue epidemic using sterile insect technique

Mathematical Biosciences and Engineering  Volume 15, Issue 2, Pages : 441 - 460, 2017

Arti Mishra - (email), Benjamin Ambrosio - (email), Sunita Gakkhar - (email), M. A. Aziz-Alaoui - (email)

 Abstract       References       Full Text      Related Articles

4

A TB model: Is disease eradication possible in India?

Mathematical Biosciences and Engineering  Volume 15, Issue 1, Pages : 233 - 254, 2017

Surabhi Pandey - (email), Ezio Venturino - (email)

 Abstract       References       Full Text      Related Articles

5

A mathematical model for the seasonal transmission of schistosomiasis in the lake and marshland regions of China

Mathematical Biosciences and Engineering  Volume 14, Issue 5/6, Pages : 1279 - 1299, 2017

Yingke Li - (email), Zhidong Teng - (email), Shigui Ruan - (email), Mingtao Li - (email), Xiaomei Feng - (email)

 Abstract       References       Full Text      Related Articles

6

Dynamics of epidemic models with asymptomatic infection and seasonal succession

Mathematical Biosciences and Engineering  Volume 14, Issue 5/6, Pages : 1407 - 1424, 2017

Yilei Tang - (email), Dongmei Xiao - (email), Weinian Zhang - (email), Di Zhu - (email)

 Abstract       References       Full Text      Related Articles

7

Dynamical behaviors of an Echinococcosis epidemic model with distributed delays

Mathematical Biosciences and Engineering  Volume 14, Issue 5/6, Pages : 1425 - 1445, 2017

Kai Wang - (email), Zhidong Teng - (email), Xueliang Zhang - (email)

 Abstract       References       Full Text      Related Articles

8

Modeling and analyzing the transmission dynamics of visceral leishmaniasis

Mathematical Biosciences and Engineering  Volume 14, Issue 5/6, Pages : 1585 - 1604, 2017

Lan Zou - (email), Jing Chen - (email), Shigui Ruan - (email)

 Abstract       References       Full Text      Related Articles

9

A diffusive SIS epidemic model incorporating the media coverage impact in the heterogeneous environment

Discrete and Continuous Dynamical Systems - Series B  Volume 22, Issue 7, Pages : 2763 - 2776, 2017

Jing Ge - (email), Ling Lin - (email), Lai Zhang - (email)

 Abstract       References       Full Text      Related Articles

10

Global dynamics of a coupled epidemic model

Discrete and Continuous Dynamical Systems - Series B  Volume 22, Issue 4, Pages : 1575 - 1585, 2017

Hongying Shu - (email), Xiang-Sheng Wang - (email)

 Abstract       References       Full Text      Related Articles

11

Dynamics of a nonlocal dispersal SIS epidemic model

Communications on Pure and Applied Analysis  Volume 16, Issue 3, Pages : 781 - 797, 2017

Fei-Ying Yang - (email), Wan-Tong Li - (email)

 Abstract       References       Full Text      Related Articles

12

Modeling environmental transmission of MAP infection in dairy cows

Mathematical Biosciences and Engineering  Volume 14, Issue 4, Pages : 1001 - 1017, 2017

Kokum R. De Silva - (email), Shigetoshi Eda - (email), Suzanne Lenhart - (email)

 Abstract       References       Full Text      Related Articles

13

Extinction and uniform strong persistence of a size-structured population model

Discrete and Continuous Dynamical Systems - Series B  Volume 22, Issue 3, Pages : 831 - 840, 2016

Keng Deng - (email), Yixiang Wu - (email)

 Abstract       References       Full Text      Related Articles

14

Transboundary capital and pollution flows and the emergence of regional inequalities

Discrete and Continuous Dynamical Systems - Series B  Volume 22, Issue 3, Pages : 913 - 922, 2016

Simon Levin - (email), Anastasios Xepapadeas - (email)

 Abstract       References       Full Text      Related Articles

15

Mixed vaccination strategy for the control of tuberculosis: A case study in China

Mathematical Biosciences and Engineering  Volume 14, Issue 3, Pages : 695 - 708, 2016

Siyu Liu - (email), Yong Li - (email), Yingjie Bi - (email), Qingdao Huang - (email)

 Abstract       References       Full Text      Related Articles

16

A male-female mathematical model of human papillomavirus (HPV) in African American population

Mathematical Biosciences and Engineering  Volume 14, Issue 1, Pages : 339 - 358, 2016

Najat Ziyadi - (email)

 Abstract       References       Full Text      Related Articles

17

Global stability and uniform persistence of the reaction-convection-diffusion cholera epidemic model

Mathematical Biosciences and Engineering  Volume 14, Issue 2, Pages : 559 - 579, 2016

Kazuo Yamazaki - (email), Xueying Wang - (email)

 Abstract       References       Full Text      Related Articles

18

Modeling and control of local outbreaks of West Nile virus in the United States

Discrete and Continuous Dynamical Systems - Series B  Volume 21, Issue 8, Pages : 2423 - 2449, 2016

Jing Chen - (email), Jicai Huang - (email), John C. Beier - (email), Robert Stephen Cantrell - (email), Chris Cosner - (email), Douglas O. Fuller - (email), Guoyan Zhang - (email), Shigui Ruan - (email)

 Abstract       References       Full Text      Related Articles

19

Spatial degeneracy vs functional response

Discrete and Continuous Dynamical Systems - Series B  Volume 21, Issue 8, Pages : 2811 - 2837, 2016

Yu-Xia Wang - (email), Wan-Tong Li - (email)

 Abstract       References       Full Text      Related Articles

20

Global stability and optimal control for a tuberculosis model with vaccination and treatment

Discrete and Continuous Dynamical Systems - Series B  Volume 21, Issue 3, Pages : 1009 - 1022, 2016

Yali Yang - (email), Sanyi Tang - (email), Xiaohong Ren - (email), Huiwen Zhao - (email), Chenping Guo - (email)

 Abstract       References       Full Text      Related Articles

21

A mathematical model for the spread of west nile virus in migratory and resident birds

Mathematical Biosciences and Engineering  Volume 13, Issue 2, Pages : 401 - 424, 2015

Louis D. Bergsman - (email), James M. Hyman - (email), Carrie A. Manore - (email)

 Abstract       References       Full Text      Related Articles

22

An extinction/persistence threshold for sexually reproducing populations: The cone spectral radius

Discrete and Continuous Dynamical Systems - Series B  Volume 21, Issue 2, Pages : 447 - 470, 2015

Wen Jin - (email), Horst R. Thieme - (email)

 Abstract       References       Full Text      Related Articles

23

Competitive exclusion and coexistence in a two-strain pathogen model with diffusion

Mathematical Biosciences and Engineering  Volume 13, Issue 1, Pages : 1 - 18, 2015

Azmy S. Ackleh - (email), Keng Deng - (email), Yixiang Wu - (email)

 Abstract       References       Full Text      Related Articles

24

Competition for one nutrient with recycling and allelopathy in an unstirred chemostat

Discrete and Continuous Dynamical Systems - Series B  Volume 20, Issue 7, Pages : 2129 - 2155, 2015

Hua Nie - (email), Feng-Bin Wang - (email)

 Abstract       References       Full Text      Related Articles

25

Global stability of the dengue disease transmission models

Discrete and Continuous Dynamical Systems - Series B  Volume 20, Issue 7, Pages : 2217 - 2232, 2015

Jing-Jing Xiang - (email), Juan Wang - (email), Li-Ming Cai - (email)

 Abstract       References       Full Text      Related Articles

26

Ebola outbreak in West Africa: real-time estimation and multiple-wave prediction

Mathematical Biosciences and Engineering  Volume 12, Issue 5, Pages : 1055 - 1063, 2015

Xiang-Sheng Wang - (email), Luoyi Zhong - (email)

 Abstract       References       Full Text      Related Articles

27

Stability and persistence in ODE models for populations with many stages

Mathematical Biosciences and Engineering  Volume 12, Issue 4, Pages : 661 - 686, 2015

Guihong Fan - (email), Yijun Lou - (email), Horst R. Thieme - (email), Jianhong Wu - (email)

 Abstract       References       Full Text      Related Articles      

28

An age-structured model for the coupled dynamics of HIV and HSV-2

Mathematical Biosciences and Engineering  Volume 12, Issue 4, Pages : 803 - 840, 2015

Georgi Kapitanov - (email), Christina Alvey - (email), Katia Vogt-Geisse - (email), Zhilan Feng - (email)

 Abstract       References       Full Text      Related Articles      

29

Dynamics of a parasite-host epidemiological model in spatial heterogeneous environment

Discrete and Continuous Dynamical Systems - Series B  Volume 20, Issue 4, Pages : 989 - 1013, 2015

Yongli Cai - (email), Weiming Wang - (email)

 Abstract       References       Full Text      Related Articles

30

Threshold dynamics of a periodic SIR model with delay in an infected compartment

Mathematical Biosciences and Engineering  Volume 12, Issue 3, Pages : 555 - 564, 2015

Zhenguo Bai - (email)

 Abstract       References       Full Text      Related Articles

31

A double age-structured model of the co-infection of tuberculosis and HIV

Mathematical Biosciences and Engineering  Volume 12, Issue 1, Pages : 23 - 40, 2014

Georgi Kapitanov - (email)

 Abstract       References       Full Text      Related Articles

32

Interaction of media and disease dynamics and its impact on emerging infection management

Discrete and Continuous Dynamical Systems - Series B  Volume 20, Issue 1, Pages : 215 - 230, 2014

Qin Wang - (email), Laijun Zhao - (email), Rongbing Huang - (email), Youping Yang - (email), Jianhong Wu - (email)

 Abstract       References       Full Text      Related Articles

33

A periodic Ross-Macdonald model in a patchy environment

Discrete and Continuous Dynamical Systems - Series B  Volume 19, Issue 10, Pages : 3133 - 3145, 2014

Daozhou Gao - (email), Yijun Lou - (email), Shigui Ruan - (email)

 Abstract       References       Full Text      Related Articles

34

Persistence and extinction of diffusing populations with two sexes and short reproductive season

Discrete and Continuous Dynamical Systems - Series B  Volume 19, Issue 10, Pages : 3209 - 3218, 2014

Wen Jin - (email), Horst R. Thieme - (email)

 Abstract       References       Full Text      Related Articles

35

Epidemic models for complex networks with demographics

Mathematical Biosciences and Engineering  Volume 11, Issue 6, Pages : 1295 - 1317, 2014

Zhen Jin - (email), Guiquan Sun - (email), Huaiping Zhu - (email)

 Abstract       References       Full Text      Related Articles

36

Transmission dynamics and control for a brucellosis model in Hinggan League of Inner Mongolia, China

Mathematical Biosciences and Engineering  Volume 11, Issue 5, Pages : 1115 - 1137, 2014

Mingtao Li - (email), Guiquan Sun - (email), Juan Zhang - (email), Zhen Jin - (email), Xiangdong Sun - (email), Youming Wang - (email), Baoxu Huang - (email), Yaohui Zheng - (email)

 Abstract       References       Full Text      Related Articles

37

A mathematical model studying mosquito-stage transmission-blocking vaccines

Mathematical Biosciences and Engineering  Volume 11, Issue 5, Pages : 1229 - 1245, 2014

Ruijun Zhao - (email), Jemal Mohammed-Awel - (email)

 Abstract       References       Full Text      Related Articles

38

$R_0$ and the global behavior of an age-structured SIS epidemic model with periodicity and vertical transmission

Mathematical Biosciences and Engineering  Volume 11, Issue 4, Pages : 929 - 945, 2014

Toshikazu Kuniya - (email), Mimmo Iannelli - (email)

 Abstract       References       Full Text      Related Articles

39

Global stability for a heroin model with two distributed delays

Discrete and Continuous Dynamical Systems - Series B  Volume 19, Issue 3, Pages : 715 - 733, 2014

Bin Fang - (email), Xue-Zhi Li - (email), Maia Martcheva - (email), Li-Ming Cai - (email)

 Abstract       References       Full Text      Related Articles

40

Chemostats and epidemics: Competition for nutrients/hosts

Mathematical Biosciences and Engineering  Volume 10, Issue 5/6, Pages : 1635 - 1650, 2013

Hal L. Smith - (email), Horst R. Thieme - (email)

 Abstract       References       Full Text      Related Articles      

41

The impact of migrant workers on the tuberculosis transmission: General models and a case study for China

Mathematical Biosciences and Engineering  Volume 9, Issue 4, Pages : 785 - 807, 2012

Luju Liu - (email), Jianhong Wu - (email), Xiao-Qiang Zhao - (email)

 Abstract       References       Full Text      Related Articles

42

The basic reproduction number of discrete SIR and SEIS models with periodic parameters

Discrete and Continuous Dynamical Systems - Series B  Volume 18, Issue 1, Pages : 37 - 56, 2012

Hui Cao - (email), Yicang Zhou - (email)

 Abstract       References       Full Text      Related Articles

43

Dynamics of a dengue fever transmission model with crowding effect in human population and spatial variation

Discrete and Continuous Dynamical Systems - Series B  Volume 18, Issue 1, Pages : 147 - 161, 2012

Tzy-Wei Hwang - (email), Feng-Bin Wang - (email)

 Abstract       References       Full Text      Related Articles

44

The Malthusian parameter and $R_0$ for heterogeneous populations in periodic environments

Mathematical Biosciences and Engineering  Volume 9, Issue 2, Pages : 313 - 346, 2012

Hisashi Inaba - (email)

 Abstract       References       Full Text      Related Articles

45

Controlling malaria with indoor residual spraying in spatially heterogenous environments

Mathematical Biosciences and Engineering  Volume 8, Issue 4, Pages : 889 - 914, 2011

Mo'tassem Al-Arydah - (email), Robert Smith? - (email)

 Abstract       References       Full Text      Related Articles

46

Pandemic influenza: Modelling and public health perspectives

Mathematical Biosciences and Engineering  Volume 8, Issue 1, Pages : 1 - 20, 2011

Julien Arino - (email), Chris Bauch - (email), Fred Brauer - (email), S. Michelle Driedger - (email), Amy L. Greer - (email), S.M. Moghadas - (email), Nick J. Pizzi - (email), Beate Sander - (email), Ashleigh Tuite - (email), P. van den Driessche - (email), James Watmough - (email), Jianhong Wu - (email), Ping Yan - (email)

 Abstract       References       Full Text      Related Articles

47

Vector control for the Chikungunya disease

Mathematical Biosciences and Engineering  Volume 7, Issue 2, Pages : 313 - 345, 2010

Yves Dumont - (email), Frederic Chiroleu - (email)

 Abstract       Full Text      Related Articles

48

An age-structured two-strain epidemic model with super-infection

Mathematical Biosciences and Engineering  Volume 7, Issue 1, Pages : 123 - 147, 2010

Xue-Zhi Li - (email), Ji-Xuan Liu - (email), Maia Martcheva - (email)

 Abstract       Full Text      Related Articles

49

Models for the spread and persistence of hantavirus infection in rodents with direct and indirect transmission

Mathematical Biosciences and Engineering  Volume 7, Issue 1, Pages : 195 - 211, 2010

Curtis L. Wesley - (email), Linda J. S. Allen - (email), Michel Langlais - (email)

 Abstract       Full Text      Related Articles

50

An improved optimistic three-stage model for the spread of HIV amongst injecting intravenous drug users

DCDS Supplements  Volume 2009, Issue Special, Pages : 286 - 299, 2009

David Greenhalgh - (email), Wafa Al-Fwzan - (email)

 Abstract       Full Text      Related Articles      

51

A mathematical analysis of malaria and tuberculosis co-dynamics

Discrete and Continuous Dynamical Systems - Series B  Volume 12, Issue 4, Pages : 827 - 864, 2009

Expeditho Mtisi - (email), Herieth Rwezaura - (email), Jean Michel Tchuenche - (email)

 Abstract       Full Text      Related Articles

52

Calculation of $R_0$ for age-of-infection models

Mathematical Biosciences and Engineering  Volume 5, Issue 3, Pages : 585 - 599, 2008

Christine K. Yang - (email), Fred Brauer - (email)

 Abstract       Full Text      Related Articles

53

Asymptotic profiles of the steady states for an SIS epidemic reaction-diffusion model

Discrete and Continuous Dynamical Systems  Volume 21, Issue 1, Pages : 1 - 20, 2008

Linda J. S. Allen - (email), B. M. Bolker - (email), Yuan Lou - (email), A. L. Nevai - (email)

 Abstract       Full Text      Related Articles

54

On the basic reproduction number $R_0$ in sexual activity models for HIV/AIDS epidemics: Example from Yunnan, China

Mathematical Biosciences and Engineering  Volume 4, Issue 4, Pages : 595 - 607, 2007

Nicolas Bacaƫr - (email), Xamxinur Abdurahman - (email), Jianli Ye - (email), Pierre Auger - (email)

 Abstract       Full Text      Related Articles

55

A final size relation for epidemic models

Mathematical Biosciences and Engineering  Volume 4, Issue 2, Pages : 159 - 175, 2007

Julien Arino - (email), Fred Brauer - (email), P. van den Driessche - (email), James Watmough - (email), Jianhong Wu - (email)

 Abstract       Full Text      Related Articles

56

Modeling diseases with latency and relapse

Mathematical Biosciences and Engineering  Volume 4, Issue 2, Pages : 205 - 219, 2007

P. van den Driessche - (email), Lin Wang - (email), Xingfu Zou - (email)

 Abstract       Full Text      Related Articles

57

Epidemic threshold conditions for seasonally forced SEIR models

Mathematical Biosciences and Engineering  Volume 3, Issue 1, Pages : 161 - 172, 2005

Junling Ma - (email), Zhien Ma - (email)

 Abstract       Full Text      Related Articles

58

The effect of global travel on the spread of SARS

Mathematical Biosciences and Engineering  Volume 3, Issue 1, Pages : 205 - 218, 2005

Shigui Ruan - (email), Wendi Wang - (email), Simon A. Levin - (email)

 Abstract       Full Text      Related Articles

59

Epidemic models with nonlinear infection forces

Mathematical Biosciences and Engineering  Volume 3, Issue 1, Pages : 267 - 279, 2005

Wendi Wang - (email)

 Abstract       Full Text      Related Articles

60

A model for disease transmission in a patchy environment

Discrete and Continuous Dynamical Systems - Series B  Volume 6, Issue 1, Pages : 185 - 202, 2005

Mahin Salmani - (email), P. van den Driessche - (email)

 Abstract       Full Text      Related Articles